Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: The skinny on Paxil Nikita

Posted by Roman on October 1, 2002, at 11:17:56

In reply to Re: The skinny on Paxil, posted by Nikita on October 1, 2002, at 10:29:03

Some folks do experience weight problems with Paxil, so there's a chance you have to deal with it too. Since you didn't respond to Celexa or Zoloft, maybe you'd do well on something a bit different than another typical SSRI like Paxil. Effexor might do the trick, or possibly Wellbutrin; although they both may make you somewhat jittery and cause insomnia. However, weight gain is less frequently associated with these two drugs. Wellbutrin can be mixed with another AD to augment its antidepressant effects.

I don't have experience with cutting or cycling, bit it seems you might benefit from a mood stabilizer in addition to the AD. Also, some ADs are better for folks who cycle than other drugs--I'm sure you'll get some other responses sharing experience with this.

Good luck.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Roman thread:121792
URL: http://www.dr-bob.org/babble/20020930/msgs/121811.html